# SDR CA140211008

- Difficulty date: February 5, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 182
- Aircraft time: 6,380 hours
- Engine: Cont IO470VO
- System (JASC): 3210 · Main Landing Gear
- Part: Bolt
- Part number: 0541153
- Condition: Sheared
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING CPCP INSPECTION AND 1000 HR U-BOLT REPLACEMENT.  RT GEAR U-BOLT WAS FOUND TO BE SHEARED AT BOTTOM OF REAR THREADS.  SUSPECTED NUT WAS OVER TORQUED AND BOTTOMED OUT ON THREADS.  TOTAL TIME ON U-BOLT IS UNKNOWN.
